MAUDE Adverse Event Report: PRODUCTOS PARA EL CUIDADO DE LA SALUD -9611590 BARDEX® LUBRI-SIL® ALL-SILICONE FOLEY CATHETER; LUBRISIL FOLEY CATHETER

PRODUCTOS PARA EL CUIDADO DE LA SALUD -9611590 BARDEX® LUBRI-SIL® ALL-SILICONE FOLEY CATHETER; LUBRISIL FOLEY CATHETER
Model Number 73016L
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported that the catheter leaked near the 3 way valve.
 
Additional Manufacturer Narrative
Received 1 silicone catheter with the original packaging.The reported event was confirmed as manufacturing related.Per the visual inspection, no defects were found.Per the functional evaluation, the sample was inflated with 35cc with a mix of blue methylene and tap water and no leakage was observed by the inflation lumen.Then, the drainage and irrigation lumens were tested and a leakage was observed by the irrigation lumen at trifurcation.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use state the following: "visually inspect the product for any imperfections or surface deterioration prior to use." the information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported that the catheter leaked near the 3 way valve.

Brand Name
BARDEX® LUBRI-SIL® ALL-SILICONE FOLEY CATHETER
Common Device Name
LUBRISIL FOLEY CATHETER
Manufacturer (Section D)
PRODUCTOS PARA EL CUIDADO DE LA SALUD -9611590
km. 7 carretera internacional
nogales, sonora 85621
MX  85621
MDR Report Key6615994
Report Number1018233-2017-02948
Device Sequence Number739440
Product Code EZL
UDI-Device Identifier00801741034299
UDI-Public(01)00801741034299(17)211130(10)NGAX3334
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K070558
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2021
Device Model Number73016L
Device Catalogue Number73016L
Device Lot NumberNGAX0496
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/02/2017
Initial Date Received by Manufacturer 05/15/2017
Supplement Date Received by Manufacturer07/12/2017
Initial Report FDA Received Date06/06/2017
Supplement Report FDA Received Date07/26/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1